RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physics & Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physics & Mathematics, 2018, Volume 52, Issue 2, Pages 77–83 (Mi uzeru461)  

Mathematics

On a connection between a class of systems of ordinary differential equations and integral operators with semi-separable kernel

A. H. Hovhannisyana, A. G. Kamalianb, H. A. Kamalyancd

a Chair of Higher Mathematics, Faculty of Radiophysics YSU, Armenia
b Chair of Differential Equations YSU, Armenia
c Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan
d Chair of Higher Mathematics ASUE, Armenia

Abstract: In the present paper the connection between a class of systems of differential equations and integral operators with semi-separable kernel is established. Using a matrix of the system the inverse to a given integral operator is constructed. Moreover by putting some additional conditions on the kernel of integral operator and by the help of inverse of integral operator a fundamental matrix of the system is constructed.

Full text: PDF file (167 kB)
References: PDF file   HTML file

Document Type: Article
MSC: Primary 45P05; Secondary 34M03
Received: 10.04.2018
Language: English

Citation: A. H. Hovhannisyan, A. G. Kamalian, H. A. Kamalyan, “On a connection between a class of systems of ordinary differential equations and integral operators with semi-separable kernel”, Proceedings of the YSU, Physics & Mathematics, 52:2 (2018), 77–83

Citation in format AMSBIB
\Bibitem{HovKamKam18}
\by A.~H.~Hovhannisyan, A.~G.~Kamalian, H.~A.~Kamalyan
\paper On a connection between a
class of systems of ordinary differential equations and integral operators with
semi-separable kernel
\jour Proceedings of the YSU, Physics {\&} Mathematics
\yr 2018
\vol 52
\issue 2
\pages 77--83
\mathnet{http://mi.mathnet.ru/uzeru461}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru461
  • http://mi.mathnet.ru/eng/uzeru/v52/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:6
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018